# SDR IXXA10SMN050S

- Difficulty date: April 13, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 90,739 hours, 30,862 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 500
- Part time: 90,739 hours, 30,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP, FOUND LT WING NR 505F ACCESS DOOR MATING SURFACE UPPER PART CRACKED. REMOVED CHANNEL AND FASTENERS.  REMOVE DAMAGED AREA. PERFORMED NDT INSP.  NO DISCREPANCY FOUND.  FABRICATED EXTERNAL REPAIR DOUBLER, INTERNAL REPAIR DOUBLER, AND FILLER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAPTER 57-2-1, FIG 36, SRM 51-1-21, SRM 57-2-1, SRM 57-2-1, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-20D AND SRM 51-3-1.
